MathSciNet Relay Station
MathSciNet bibliographic data
MR1933014 35K55 (35B35 35P15 35R10 47J05 47N20)
Bates, Peter W.; Chen, Fengxin Spectral analysis and multidimensional stability of traveling waves for nonlocal Allen-Cahn equation. J. Math. Anal. Appl. 273 (2002), no. 1, 45–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement